# SDR ABXA20190513011

- Difficulty date: May 13, 2019
- Submitted: May 23, 2019
- Operation: Air carrier
- Aircraft: N740AX
- Make and model: Boeing 767232
- Aircraft serial: 22213
- Aircraft time: 89,115 hours, 42,359 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Stringer
- Part number: 181T31011
- Condition: Corroded
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON THE OUTER SURFACE OF THE LOWER HORIZONTAL LEG OF THE #3 UPPER STRINGER, LOCATED AT BL 0 IN THE HORIZONTAL STABILIZER CENTER SECTION. THE STRINGER WAS REPAIRED. THE AIRPLANE WAS GROUNDED.
